Alert archive / Mississippi / Tornado Warnings in 2025
Tornado Warning 135, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Apr 5, 2025, 8:53 PM CDT for 8 counties in Mississippi. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2025, 8:53 PM CDT (01:53 UTC)
- Expired
- Apr 5, 2025, 9:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Alcorn County, MS, Itawamba County, MS, Lee County, MS, Pontotoc County, MS, Prentiss County, MS, Tippah County, MS, Tishomingo County, MS, Union County, MS
The radar
The Columbus AFB radar (KGWX), 65 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 9:21 PM CDT | TSTM WND DMG | 1 Ssw Marietta, MS | Large pine tree down across Highway 371 about 100 yards south of CR 5490 about a mile south of Marietta. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 4:50 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.9 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 291 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1358 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.6
The text
As transmitted.
252
WFUS54 KMEG 060153
TORMEG
MSC003-057-081-115-117-139-141-145-060245-
/O.NEW.KMEG.TO.W.0135.250406T0153Z-250406T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
853 PM CDT Sat Apr 5 2025
The National Weather Service in Memphis has issued a
* Tornado Warning for...
Eastern Pontotoc County in northeastern Mississippi...
Eastern Union County in northeastern Mississippi...
Northwestern Itawamba County in northeastern Mississippi...
Lee County in northeastern Mississippi...
Southeastern Tippah County in northeastern Mississippi...
Southern Tishomingo County in northeastern Mississippi...
Prentiss County in northeastern Mississippi...
Southeastern Alcorn County in northeastern Mississippi...
* Until 945 PM CDT.
* At 853 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Blair, or 8 miles southwest of Baldwyn, moving
northeast at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Graham, Endville, Thrasher, Chiwapa, Rienzi, Thrashers, Carter
Branch, Trace State Park, New Harmony, Hobo Station, Pratts
Friendship, Rough Edge, Tishomingo, Beech Springs, George P Cossar
State Park, Ecru, Tupelo, Palmetto, Alpine, and Blackland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3408 8886 3413 8903 3426 8912 3490 8859
3467 8814
TIME...MOT...LOC 0153Z 223DEG 41KT 3441 8875
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Schlessiger5 follow-up statements
279
WWUS54 KMEG 060202
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
902 PM CDT Sat Apr 5 2025
MSC003-057-081-115-117-139-141-145-060245-
/O.CON.KMEG.TO.W.0135.000000T0000Z-250406T0245Z/
Pontotoc MS-Union MS-Itawamba MS-Lee MS-Tippah MS-Tishomingo MS-
Prentiss MS-Alcorn MS-
902 PM CDT Sat Apr 5 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHEASTERN PONTOTOC...EASTERN UNION...NORTHWESTERN ITAWAMBA...
LEE...SOUTHEASTERN TIPPAH...SOUTHERN TISHOMINGO...PRENTISS AND
SOUTHEASTERN ALCORN COUNTIES...
At 902 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Baldwyn, moving northeast at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Graham, Endville, Thrasher, Chiwapa, Rienzi, Thrashers, Carter
Branch, Trace State Park, New Harmony, Hobo Station, Pratts
Friendship, Rough Edge, Tishomingo, Beech Springs, George P Cossar
State Park, Tupelo, Palmetto, Alpine, Blackland, and Bissell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3411 8886 3425 8905 3490 8859 3467 8814
TIME...MOT...LOC 0202Z 223DEG 41KT 3449 8866
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Schlessiger300
WWUS54 KMEG 060210
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
910 PM CDT Sat Apr 5 2025
MSC115-145-060219-
/O.CAN.KMEG.TO.W.0135.000000T0000Z-250406T0245Z/
Pontotoc MS-Union MS-
910 PM CDT Sat Apr 5 2025
...THE TORNADO WARNING FOR NORTHEASTERN PONTOTOC AND EASTERN UNION
COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for northeastern
Mississippi.
&&
LAT...LON 3467 8814 3414 8882 3439 8882 3439 8879
3449 8879 3450 8874 3460 8874 3460 8880
3490 8859
TIME...MOT...LOC 0209Z 223DEG 41KT 3456 8859
$$
MSC003-057-081-117-139-141-060245-
/O.CON.KMEG.TO.W.0135.000000T0000Z-250406T0245Z/
Itawamba MS-Lee MS-Tippah MS-Tishomingo MS-Prentiss MS-Alcorn MS-
910 PM CDT Sat Apr 5 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHWESTERN ITAWAMBA...NORTHERN LEE...SOUTHEASTERN TIPPAH...SOUTHERN
TISHOMINGO...PRENTISS AND SOUTHEASTERN ALCORN COUNTIES...
At 909 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Wheeler, or near Baldwyn, moving northeast at 45
mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Saltillo, Thrasher, Paden, Biggersville, Rienzi, Kirkville,
Thrashers, Gaston, Hinkle, Carter Branch, Burton, Holcut, Baldwyn,
Geeville, Hobo Station, Holts Spur, Flowerdale, Wheeler, Pratts
Friendship, and Tishomingo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3467 8814 3414 8882 3439 8882 3439 8879
3449 8879 3450 8874 3460 8874 3460 8880
3490 8859
TIME...MOT...LOC 0209Z 223DEG 41KT 3456 8859
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Schlessiger573
WWUS54 KMEG 060219
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
919 PM CDT Sat Apr 5 2025
MSC139-060228-
/O.CAN.KMEG.TO.W.0135.000000T0000Z-250406T0245Z/
Tippah MS-
919 PM CDT Sat Apr 5 2025
...THE TORNADO WARNING FOR SOUTHEASTERN TIPPAH COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for northeastern
Mississippi.
&&
LAT...LON 3425 8867 3439 8882 3439 8879 3449 8879
3450 8874 3490 8859 3467 8814
TIME...MOT...LOC 0218Z 223DEG 41KT 3464 8850
$$
MSC003-057-081-117-141-060245-
/O.CON.KMEG.TO.W.0135.000000T0000Z-250406T0245Z/
Itawamba MS-Lee MS-Tishomingo MS-Prentiss MS-Alcorn MS-
919 PM CDT Sat Apr 5 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHWESTERN ITAWAMBA...NORTHERN LEE...SOUTHERN TISHOMINGO...PRENTISS
AND SOUTHEASTERN ALCORN COUNTIES...
At 918 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Thrashers, or near Booneville, moving northeast at
45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Saltillo, Thrasher, Paden, Biggersville, Rienzi, Kirkville,
Thrashers, Gaston, Hinkle, Carter Branch, Burton, Holcut, Baldwyn,
Geeville, Hobo Station, Holts Spur, Wheeler, Pratts Friendship,
Tishomingo, and Beech Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3425 8867 3439 8882 3439 8879 3449 8879
3450 8874 3490 8859 3467 8814
TIME...MOT...LOC 0218Z 223DEG 41KT 3464 8850
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Schlessiger989
WWUS54 KMEG 060230
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
930 PM CDT Sat Apr 5 2025
MSC003-060240-
/O.CAN.KMEG.TO.W.0135.000000T0000Z-250406T0245Z/
Alcorn MS-
930 PM CDT Sat Apr 5 2025
...THE TORNADO WARNING FOR SOUTHEASTERN ALCORN COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for northeastern
Mississippi.
&&
LAT...LON 3467 8814 3435 8854 3446 8861 3476 8840
3476 8837 3479 8836
TIME...MOT...LOC 0230Z 223DEG 41KT 3474 8838
$$
MSC057-081-117-141-060245-
/O.CON.KMEG.TO.W.0135.000000T0000Z-250406T0245Z/
Itawamba MS-Lee MS-Tishomingo MS-Prentiss MS-
930 PM CDT Sat Apr 5 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHWESTERN ITAWAMBA...NORTHEASTERN LEE...SOUTHERN TISHOMINGO AND
EASTERN PRENTISS COUNTIES...
At 930 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Leedy, or 11 miles west of Iuka, moving northeast at
45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Tishomingo, Chapelville, Thrasher, Paden, Kirkville, Carter Branch,
Marietta, Burton, Holcut, Hobo Station, Holts Spur, Pratts
Friendship, and Altitude.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3467 8814 3435 8854 3446 8861 3476 8840
3476 8837 3479 8836
TIME...MOT...LOC 0230Z 223DEG 41KT 3474 8838
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Schlessiger075
WWUS54 KMEG 060240
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
940 PM CDT Sat Apr 5 2025
MSC057-081-117-141-060250-
/O.EXP.KMEG.TO.W.0135.000000T0000Z-250406T0245Z/
Itawamba MS-Lee MS-Tishomingo MS-Prentiss MS-
940 PM CDT Sat Apr 5 2025
...THE TORNADO WARNING FOR NORTHWESTERN ITAWAMBA...NORTHEASTERN
LEE...SOUTHERN TISHOMINGO AND EASTERN PRENTISS COUNTIES WILL EXPIRE
AT 945 PM CDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until midnight CDT for northeastern
Mississippi.
&&
LAT...LON 3467 8814 3435 8854 3446 8861 3476 8840
3476 8837 3479 8836
TIME...MOT...LOC 0240Z 223DEG 41KT 3481 8830
$$
SchlessigerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 5, 7:17 PM CDT, 1 hour 36 minutes earlier. Its key messages:
- Updated at 655 PM CDT Sat Apr 5 2025 -A High Risk of excessive rainfall is in effect through tonight. Total rainfall amounts of 10 to 15 inches along and north of a Helena-West Helena to Holly Springs, MS to Savannah, TN line. This is not your average flood risk. Generational flooding with devastating impacts continue across much of the Midsouth. -Severe storms and excessive rainfall are expected to continue into tonight. -An Moderate Risk of severe weather is in effect for much of the Mid-South into tonight.
Area forecast discussion, Apr 5, 7:17 PM CDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
717 PM CDT Sat Apr 5 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 655 PM CDT Sat Apr 5 2025
-A High Risk of excessive rainfall is in effect through tonight.
Total rainfall amounts of 10 to 15 inches along and north of a
Helena-West Helena to Holly Springs, MS to Savannah, TN line.
This is not your average flood risk. Generational flooding with
devastating impacts continue across much of the Midsouth.
-Severe storms and excessive rainfall are expected to continue
into tonight.
-An Moderate Risk of severe weather is in effect for much of the
Mid-South into tonight.
&&
.DISCUSSION...
(This evening through next Friday)
Issued at 401 PM CDT Sat Apr 5 2025
Generational Flooding continues to have devastating impacts
across a large portion of the Midsouth and will continue through
much of the night. Additionally, a risk of tornadoes continues
across much of north Mississippi. Conditions should improve Sunday
with cooler dry conditions expected next week.
Later this evening, as the disturbance approaches the Mississippi
River Valley, the front will abruptly stall and return south-
southeast sweeping across most of the Midsouth before midnight.
Conditions are most favorable for tornadoes from now through
midnight in northeast Mississippi, where the airmass is
undisturbed and quite unstable.
Flooding and Flash flooding also remain a major threat. Flash
flooding warnings are already in effect for much of the Midsouth
with additional warnings expected. Flooding will likely become the
more significant threat later this evening and overnight.
30/Sirmon
&&
.AVIATION...
(00Z TAFS)
Issued at 716 PM CDT Sat Apr 5 2025
Widespread light to moderate rainfall will continue across all TAF
sites through at least tomorrow morning. Prevailing TSRA will be
most prevalent over the next 6 hours or so at TUP, before becoming
more scattered overnight. Elsewhere, embedded TSRA will end around
06/06Z. Winds will shift to the northeast and north overnight.
Low CIGs and VSBYs will continue as well. Conditions may not
improve until the following period.
AC3
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Sunday morning for ARZ009-018-026>028-035-
036-048-049-058.
MO...Flood Watch through Sunday morning for MOZ113-115.
MS...Flood Watch through Sunday morning for MSZ001>005-007-008-
010>014-020.
Flood Watch through Sunday afternoon for MSZ006-009-015>017-
021>024.
TN...Flood Watch through Sunday morning for TNZ001>004-019>022-
048>055-088>092.
&&
PUBLIC FORECAST...JDS
AVIATION...AC3In the hours before
Local storm report, Apr 5, 7:36 PM CDT, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
736 PM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM Hail 1 NNW Blue Springs 34.42N 88.88W
04/05/2025 M1.75 Inch Union MS Storm Chaser
&&
MJLocal storm report, Apr 5, 7:37 PM CDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
737 PM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM Tstm Wnd Gst Jumpertown 34.71N 88.66W
04/05/2025 E60 MPH Prentiss MS Trained Spotter
&&
MJLocal storm report, Apr 5, 7:58 PM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
758 PM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM Flash Flood 3 NE Belle Eagle 35.72N 89.21W
04/05/2025 Haywood TN Emergency Mngr
Vehicle stranded on Highway 54 near the
Crockett/Haywood County line. Water rescue
underway.
&&
MJLocal storm report, Apr 5, 8:20 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
820 PM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM Tstm Wnd Dmg 1 SSW Blue Springs 34.39N 88.88W
04/05/2025 Union MS Storm Chaser
Large tree and power lines down on County
Road 209 near Highway 9. Possible tornado.
&&
MJLocal storm report, Apr 5, 8:33 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
833 PM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM Flash Flood Corinth 34.93N 88.52W
04/05/2025 Alcorn MS Amateur Radio
Cass St underpass flooded.
&&
MJLocal storm report, Apr 5, 8:49 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
849 PM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM Tstm Wnd Dmg 4 NNW Ecru 34.41N 89.04W
04/05/2025 Union MS Storm Chaser
Uprooted tree destroyed carport in Ingomar.
&&
MJThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 7:09 PM CDT | Tornado Warning | MEG | Alcorn, Prentiss, Tippah, Union | 51 min |
| Apr 5, 7:14 PM CDT | Tornado Warning | MEG | Itawamba, Lee, Pontotoc, Prentiss, Tippah, Union | 46 min |
| Apr 5, 7:39 PM CDT | Tornado Warning | MEG | Alcorn, Prentiss, Tishomingo | 51 min |
| Apr 5, 7:42 PM CDT | Tornado Warning | MEG | Calhoun, Chickasaw, Lafayette, Pontotoc, Yalobusha | 48 min |
| Apr 5, 7:43 PM CDT | Tornado Warning | MEG | Itawamba, Lee, Prentiss, Union | 32 min |
| Apr 5, 7:47 PM CDT | Flash Flood Warning | MEG | Alcorn, Benton, Prentiss, Tippah, Tishomingo, Union | 11 hr |
| Apr 5, 8:12 PM CDT | Tornado Warning | MEG | Alcorn, Prentiss, Tishomingo | 48 min |
| Apr 5, 8:19 PM CDT | Tornado Warning | MEG | Alcorn, Calhoun, Chickasaw, Lafayette, Lee, Pontotoc and 3 more | 41 min |
| Apr 5, 8:25 PM CDT | Flash Flood Warning | MEG | Benton, Calhoun, Chickasaw, Coahoma, Lafayette, Marshall and 6 more | 9 hr |
| Apr 5, 9:39 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Prentiss, Tishomingo | 25 min |
| Apr 5, 9:47 PM CDT | Tornado Warning | MEG | Tishomingo | 13 min |
| Apr 5, 9:57 PM CDT | Flash Flood Warning | MEG | Benton, Coahoma, DeSoto, Lafayette, Marshall, Panola and 3 more | 5 hr |
| Apr 5, 10:10 PM CDT | Tornado Warning | MEG | Calhoun, Chickasaw, Lee, Pontotoc | 39 min |
| Apr 5, 10:18 PM CDT | River Flood Warning | MEG | Tunica | 24 days |
| Apr 5, 10:19 PM CDT | River Flood Advisory | MEG | DeSoto | 57 hr |
| Apr 5, 10:20 PM CDT | River Flood Advisory | MEG | Coahoma, Tunica | 6 days |
| Apr 5, 10:25 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss | 31 min |
| Apr 5, 10:31 PM CDT | River Flood Warning | MEG | Lafayette | 13 hr |
| Apr 5, 10:31 PM CDT | Tornado Warning | MEG | Itawamba, Lee | 19 min |
| Apr 5, 11:18 PM CDT | Flash Flood Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo | 3 hr |
| Apr 6, 2:14 AM CDT | Flash Flood Warning | MEG | Monroe | 7 hr |
| Apr 6, 2:21 AM CDT | Flash Flood Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Prentiss, Tishomingo | 7 hr |
| Apr 6, 2:54 AM CDT | Areal Flood Warning | MEG | Benton, Coahoma, DeSoto, Lafayette, Marshall, Panola and 3 more | 15 hr |
| Apr 6, 5:13 AM CDT | Areal Flood Warning | MEG | Benton, Coahoma, Lafayette, Marshall, Panola, Quitman and 3 more | 13 hr |
| Apr 6, 5:15 AM CDT | Flash Flood Warning | MEG | Calhoun, Chickasaw, Lafayette, Panola, Pontotoc, Yalobusha | 3 hr |
| Apr 6, 5:22 AM CDT | River Flood Warning | MEG | Lee | 5 hr |
| Apr 6, 5:45 AM CDT | Areal Flood Warning | MEG | Alcorn, Benton, Tippah, Tishomingo | 12 hr |
| Apr 6, 6:39 AM CDT | River Flood Warning | MEG | Calhoun | 12 hr |
| Apr 6, 6:45 AM CDT | Areal Flood Warning | MEG | Alcorn, Benton, Lafayette, Lee, Pontotoc, Prentiss and 3 more | 11 hr |
| Apr 6, 8:26 AM CDT | Areal Flood Warning | MEG | Calhoun, Chickasaw, Lafayette, Lee, Panola, Pontotoc and 3 more | 10 hr |
| Apr 6, 8:57 AM CDT | Areal Flood Warning | MEG | Alcorn, Chickasaw, Itawamba, Lee, Monroe, Pontotoc and 3 more | 9 hr |
Nearby
Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.